Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

This is day 27 on accutane for me. I weigh 98 pounds and I've been on 20mg.

There is little improvement in my acne, if any. My lips aren't even that dry.

I started getting back pain though, about a week ago.

I don't know if it's because of the accutane.

Is it normal/safe for accutane to cause this?

I need to, without a doubt, stay on accutane though- because my acne is out of control, unmanagable, and worst of all, the acne is painful. Like I couldn't lean my back against a chair or something hard because it would push on the lesions and hurt. What are your thoughts on this?

Edited by Gina1234
Link to comment
Share on other sites

stop taking the accutane and talk to your dermatologist. it could be pain from your kidneys. call your primary doctor as well

Link to comment
Share on other sites

You need to be a bit more specific.. Where on your back is the pain centralized if anywhere? Upper-back? Lower-back? As for it being pain from kidneys.. Doubtful.. 20mg is such a small dosage to be causing any sort of problems like that.

Also, if you tell your derm about it, all they are going to say is "that is expected and will eventually subside.. blah blah blah" and give you the typical run-around and just end up telling you to keep going on it.

I wouldn't worry about it, I had slight back pain also when I was on accutane (80mg/day) and it all went away in the weeks after I finished my course.

With your dry lips being not so dry.. They will take much longer to dry up due to you being on such a low dose.

Edited by Jxr
Link to comment
Share on other sites

You need to be a bit more specific.. Where on your back is the pain centralized if anywhere? Upper-back? Lower-back? As for it being pain from kidneys.. Doubtful.. 20mg is such a small dosage to be causing any sort of problems like that.

Also, if you tell your derm about it, all they are going to say is "that is expected and will eventually subside.. blah blah blah" and give you the typical run-around and just end up telling you to keep going on it.

I wouldn't worry about it, I had slight back pain also when I was on accutane (80mg/day) and it all went away in the weeks after I finished my course.

With your dry lips being not so dry.. They will take much longer to dry up due to you being on such a low dose.

Agreed. I had pain all over my body from Accutane. Even doing something as simple as running outside for a long time or even playing volleyball would cause me to be sore for several days. I don't think you should worry about it too much, Gina. 20mg is a low dose compared to 40, 60, and even 80 mg. You'll get used to it, and you're only on the 27th day. You still have a long way to go. :)

Link to comment
Share on other sites

Ok thank you guys, I don't really have the pain as much today.

It's mostly lower back area. It's not terrible by any means...so I'm not going to worry about it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×